Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Nausea, headache. Migraine diagnosed.Prescribed with vasograin and vinpan. Chances of stroke as a side effect?

dear sir. good evening.
i am 42 Yrs male and having headache,negative feelings, afraid like feelings,feeling vomiting, last one Dr. suggested it could be MIGRAINE pain.and prescribe me Vasograin,Vinpan DSR,Trika 0.25,Vertin(16).i read some where that those who take Vasograin i there could be a chance to stroke.
pls suggest
thanks and regards
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
General & Family Physician 's  Response

Based on the information provided you are taking various drugs and concerned about VASOGRAIN causing STROKES.
The is Vasograin is not recommended these days due to several side effects like Cardiovascular and risks of Stroke. There are other medicines like Topmac are less likely to cause stroke.

Now the question regarding the MIGRAINE, there are various cause for headache and each one has different characteristics, yes the headache with nausea is most commonly related to migraine, but their are chances that LABYRINTHINE APPARATUS issues also has similar signs and symptom So a proper check up is needed before just coming to a straight diagnosis of migraine .
Hence I would recommend a second opinion from an NEUROLOGIST or an ENT SURGEON.

Hope it helps.
Answered: Thu, 18 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor